Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 3, Pages 269-285
http://dx.doi.org/10.1155/S1048953300000241

Analyzing the dynamics of the forced Burgers equation

Kuwait University, Department of Mathematics and Computer Science, P.O. Box 5969, Safat 13060, Kuwait

Received 1 April 1998; Revised 1 October 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nejib Smaoui, “Analyzing the dynamics of the forced Burgers equation,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 3, pp. 269-285, 2000. https://doi.org/10.1155/S1048953300000241.